Structural VAR estimation with exogeneity restrictions

Francisco C. Dias, José A. F. Machado, Maximiano R. Pinheiro

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


Exogenous variables arise quite naturally in macroeconomic models of small open economies. In these models overidentification is also a common feature. In the presence of exogeneity restrictions and overidentification the usual two-steps approach to the estimation of structural VAR's is not equivalent to Maximum Likelihood (ML). We propose a simple modification of that usual approach which produces ML estimators.

Original languageEnglish
Pages (from-to)417-422
Number of pages3
JournalOxford Bulletin of Economics and Statistics
Issue number1
Publication statusPublished - 1 May 1996


Dive into the research topics of 'Structural VAR estimation with exogeneity restrictions'. Together they form a unique fingerprint.

Cite this